MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET LNCS SPO2 PULSE OX ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMOSET LNCS SPO2 PULSE OX ADHESIVE SENSOR; OXIMETER
Model Number 1859
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Product not returned.
 
Event or Problem Description
Per medwatch (b)(4), the customer reported that the sensor spo2 [is] not reading, and the ge beside monitor displays ¿faulty probe'.There was no patient impact or consequence reported.

Brand Name
MASIMOSET LNCS SPO2 PULSE OX ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20428841
Report Number3019388613-2024-00122
Device Sequence Number7608827
Product Code DQA
UDI-Device Identifier10843997000298
UDI-Public(01)10843997000298(17)270101(10)24AM1
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1859
Device Lot Number24AM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexMale